# SDR AALA20120321015

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 45,621 hours, 6,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - CREW REPORTED ON DESCENT A STRONG ELECTRICAL BURNING SMELL STARTING AROUND ROWS 30 TO 40.  FLIGHT LANDED LHR WITHOUT INCIDENT.  REPLACED AVU AT SEAT 33CD AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.
